Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Oscillatory and periodic solutions of delay differential equations with piecewise constant argument


Authors: A. R. Aftabizadeh, Joseph Wiener and Jian-Ming Xu
Journal: Proc. Amer. Math. Soc. 99 (1987), 673-679
MSC: Primary 34K15
DOI: https://doi.org/10.1090/S0002-9939-1987-0877038-7
MathSciNet review: 877038
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Oscillatory and periodic solutions of retarded functional differential equations are investigated. The study concerns equations with piecewise constant arguments which found applications in certain biomedical problems.


References [Enhancements On Off] (What's this?)

  • [1] A. R. Aftabizadeh and Joseph Wiener, Oscillatory properties of first order linear functional differential equations, Appl. Anal. 22 (1985), 165-187. MR 814948 (87d:34108)
  • [2] S. Busenberg and K. L. Cooke, Models of vertically transmitted diseases with sequential-continuous dynamics, Nonlinear Phenomena in Mathematical Sciences (V. Lakshmikantham, Ed.), Academic Press, New York, 1982, pp. 179-187.
  • [3] K. L. Cooke and J. Wiener, Retarded differential equations with piecewise constant delays, J. Math. Anal. Appl. 99 (1984), 265-297. MR 732717 (85d:34072)
  • [4] Y. Kitamura and T. Kusano, Oscillation of first order nonlinear differential equations with deviating argument, Proc. Amer. Math. Soc. 78 (1980), 64-68. MR 548086 (80j:34096)
  • [5] T. Kusano and H. Onose, Oscillations of functional differential equations with retarded argument, J. Differential Equations 15 (1974), 269-277. MR 0333398 (48:11723)
  • [6] G. Ladas, Sharp conditions for oscillations caused by delays, Applicable Anal. 9 (1979), 93-98. MR 539534 (80h:34094)
  • [7] G. Ladas, V. Lakshmikantham, and J. S. Papadakis, Oscillations of higher order retarded differential equations generated by retarded argument, Delay and Functional Differential Equations and Their Applications, Academic Press, New York, 1972, pp. 219-231. MR 0387776 (52:8615)
  • [8] G. Ladas and I. P. Stavroulakis, Oscillations caused by several retarded and advanced arguments, J. Differential Equations 44 (1982), 134-152. MR 651691 (83e:34104)
  • [9] -, On delay differential inequalities of first order, Funkcial. Ekvac. 25 (1982), 103-113. MR 673706 (83k:34070)
  • [10] G. S. Ladde, Oscillations caused by retarded perturbations of first order liner ordinary differential equations, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. 63 (1977), 351-359. MR 548601 (80j:34097)
  • [11] H. Onose, Oscillatory properties of first order differential inequalities with deviating argument, Funckial. Ekvac. 26 (1983), 189-195. MR 736900 (85h:34084)
  • [12] S. M. Shah and J. Wiener, Advanced differential equations with piecewise constant argument deviations, Internat. J. Math. Math. Sci. 6 (1983), 671-703. MR 729389 (85e:34077)
  • [13] B. Singh, Necessary and sufficient condition for maintaining oscillations and nonoscillations in general functional equations and their asymptotic properties, SIAM J. Math. Anal. 10 (1979), 18-31. MR 516745 (80b:34092)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0877038-7
Keywords: Oscillations, periodic, functional differential equations
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society